Cramér-Lundberg approximations for ruin probabilities of risk processes perturbed by diffusion

Hanspeter Schmidli

Research output: Contribution to journalArticle

Abstract

In the present paper risk processes perturbed by diffusion are considered. By exponential tilting the processes are inbedded in an exponential family of stochastic processes, such that the type of process is preserved. By change of measure techniques asymptotic expressions for the ruin probability are obtained. This proves that the coefficients obtained by Furrer and Schmidli (1994) are the adjustment coefficients. © 1995.

Original languageEnglish
Pages (from-to)135-149
Number of pages15
JournalInsurance: Mathematics and Economics
Volume16
Issue number2
Publication statusPublished - May 1995

Keywords

  • Change of measure
  • Cramér-Lundberg approximation
  • Diffusion
  • Exponential family
  • Martingale methods
  • Risk theory
  • Ruin probability

Fingerprint Dive into the research topics of 'Cramér-Lundberg approximations for ruin probabilities of risk processes perturbed by diffusion'. Together they form a unique fingerprint.

  • Cite this